Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On certain explicit congruences for mock theta functions

Author: Matthias Waldherr
Journal: Proc. Amer. Math. Soc. 139 (2011), 865-879
MSC (2010): Primary 11F33, 11F37
Published electronically: August 19, 2010
MathSciNet review: 2745639
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Garthwaite and Penniston have shown that the coefficients of Ramanujan's mock theta function $ \omega$ satisfy infinitely many congruences of Ramanujan type. In this work we give the first explicit examples of congruences for Ramanujan's mock theta function $ \omega$ and another mock theta function $ \mathcal{C}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F33, 11F37

Retrieve articles in all journals with MSC (2010): 11F33, 11F37

Additional Information

Matthias Waldherr
Affiliation: Mathematical Institute, University of Cologne, Weyertal 86-90, 50931 Cologne, Germany

Received by editor(s): March 25, 2010
Received by editor(s) in revised form: April 14, 2010
Published electronically: August 19, 2010
Additional Notes: The author is supported by Graduiertenkolleg “Global Structures in Geometry and Analysis”
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia